# SDR AALA202407021886

- Difficulty date: June 18, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 24,240 hours, 9,646 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 441921
- Part serial: CUC20994
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT THRU 10000, THERE WAS A STRONG ACRID SMELL THROUGHOUT THE CABIN. THE ODOR WAS SLIGHTLY BETTER AFTER TURNING PACK 1 OFF. THE STRONGEST SMELL WAS NOTICED IN THE AFT OF THE CABIN. **ORIGINAL REPORT WAS AALA202406193482** MAINTENANCE FOUND OIL LEAKING FROM THE APU DRAIN MAST FOR THE FUEL CONTROL UNIT / OIL LUBE MODULE. MAINTENANCE REPLACED THE APU OIL LUBE MODULE AND THE APU FUEL CONTROL UNIT (AALA202407021886). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCO0MPLISHED WITH NO LEAKS OR DOSRS NOTED.
